edoc

Long-time analysis of nonlinearly perturbed wave equations via modulated Fourier expansions

Cohen, David and Hairer, Ernst and Lubich, Christian. (2008) Long-time analysis of nonlinearly perturbed wave equations via modulated Fourier expansions. Archive for rational mechanics and analysis, Vol. 187, H. 2. pp. 341-368.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5248842

Downloads: Statistics Overview

Abstract

A modulated Fourier expansion in time is used to show long-time near-conservation of the harmonic actions associated with spatial Fourier modes along the solutions of nonlinear wave equations with small initial data. The result implies the long-time near-preservation of the Sobolev-type norm that specifies the smallness condition on the initial data.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Numerik (Cohen)
UniBasel Contributors:Cohen, David
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Springer
ISSN:0003-9527
Note:Publication type according to Uni Basel Research Database: Journal article
Related URLs:
Identification Number:
Last Modified:22 Mar 2012 14:27
Deposited On:22 Mar 2012 13:58

Repository Staff Only: item control page